Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 26, NWS Twin Cities, MN

November 30, 201435 counties in Minnesota; 9 counties in Wisconsin

NWS Twin Cities, MN issued this wind chill advisory at Nov 30, 2014, 3:42 AM CST for 35 counties in Minnesota; 9 counties in Wisconsin. It took effect at Dec 1, 2014, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2014, 3:42 AM CST (09:42 UTC)
In effect from
Dec 1, 2014, 12:00 AM CST
Expired
Dec 1, 2014, 10:00 AM CST
In force
10 hr
Issued by
NWS Twin Cities, MN
All 44 counties

Anoka County, MN, Benton County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Washington County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 32 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2014-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2014-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WWUS43 KMPX 300942
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
342 AM CST SUN NOV 30 2014

...COLD WIND CHILLS MONDAY MORNING...

.THE COMBINATION OF COLD AIR AND BREEZY NORTHWEST WINDS WILL
CREATE WIND CHILL VALUES NEAR 25 BELOW ZERO ACROSS CENTRAL
MINNESOTA AND NORTHWEST WISCONSIN ON MONDAY MORNING.

MNZ041>045-047>050-052-053-055-WIZ014>016-301745-
/O.NEW.KMPX.WC.Y.0026.141201T0900Z-141201T1500Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-ISANTI-CHISAGO-SWIFT-POLK-BARRON-RUSK-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...CAMBRIDGE...CENTER CITY...BENSON...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH
342 AM CST SUN NOV 30 2014

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST
MONDAY. 

* WIND CHILL VALUES...NEAR 25 BELOW ZERO.

* MAIN IMPACTS...EXPOSED SKIN MAY BECOME FROST BITTEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE
AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. MAKE
SURE TO DRESS APPROPRIATELY AND COVER EXPOSED...SENSITIVE SKIN. 

&&

$$

JRB
5 follow-up statements
570 
WWUS43 KMPX 301656
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1056 AM CST SUN NOV 30 2014

...COLD WIND CHILLS TONIGHT THROUGH MONDAY MORNING...

.THE COMBINATION OF COLD AIR AND BREEZY NORTHWEST WINDS WILL
CREATE WIND CHILL VALUES NEAR 25 BELOW ZERO ACROSS CENTRAL
MINNESOTA AND NORTHWEST WISCONSIN ON MONDAY MORNING.

MNZ051-054-056>058-064-010100-
/O.EXA.KMPX.WC.Y.0026.141201T0900Z-141201T1500Z/
SHERBURNE-LAC QUI PARLE-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-
INCLUDING THE CITIES OF...ELK RIVER...MADISON...MONTEVIDEO...
WILLMAR...LITCHFIELD...GRANITE FALLS
1056 AM CST SUN NOV 30 2014

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST
MONDAY. 

* WIND CHILL VALUES...NEAR 25 BELOW ZERO.

* MAIN IMPACTS...EXPOSED SKIN MAY BECOME FROST BITTEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE TO DRESS APPROPRIATELY AND COVER EXPOSED...
SENSITIVE SKIN.

&&

$$

MNZ041>045-047>050-052-053-055-WIZ014>016-010100-
/O.CON.KMPX.WC.Y.0026.141201T0900Z-141201T1500Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-ISANTI-CHISAGO-SWIFT-POLK-BARRON-RUSK-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...CAMBRIDGE...CENTER CITY...BENSON...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH
1056 AM CST SUN NOV 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST
MONDAY. 

* WIND CHILL VALUES...NEAR 25 BELOW ZERO.

* MAIN IMPACTS...EXPOSED SKIN MAY BECOME FROST BITTEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE TO DRESS APPROPRIATELY AND COVER EXPOSED...
SENSITIVE SKIN.

&&

$$
449 
WWUS43 KMPX 302033
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
233 PM CST SUN NOV 30 2014

...COLD WIND CHILLS TONIGHT THROUGH MONDAY MORNING...

.THE COMBINATION OF COLD AIR AND BREEZY NORTHWEST WINDS WILL
CREATE WIND CHILL VALUES NEAR 25 BELOW ZERO ACROSS CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT INTO MONDAY
MORNING.

MNZ059>063-065>070-073>078-WIZ023>028-010445-
/O.EXB.KMPX.WC.Y.0026.141201T0900Z-141201T1600Z/
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA...
SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER...
LE SUEUR...FARIBAULT...RED WING...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
233 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CST
MONDAY. 

* WIND CHILL VALUES...NEAR 25 BELOW ZERO.

* MAIN IMPACTS...EXPOSED SKIN MAY BECOME FROST BITTEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE TO DRESS APPROPRIATELY AND COVER EXPOSED...
SENSITIVE SKIN.

&&

$$

MNZ041-042-047>049-054>057-064-010445-
/O.EXT.KMPX.WC.Y.0026.141201T0600Z-141201T1600Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-YELLOW MEDICINE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
GRANITE FALLS
233 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST MONDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST MONDAY. 

* WIND CHILL VALUES...NEAR 25 BELOW ZERO.

* MAIN IMPACTS...EXPOSED SKIN MAY BECOME FROST BITTEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE TO DRESS APPROPRIATELY AND COVER EXPOSED...
SENSITIVE SKIN.

&&

$$

MNZ043>045-050>053-058-WIZ014>016-010445-
/O.EXT.KMPX.WC.Y.0026.141201T0900Z-141201T1600Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
MEEKER-POLK-BARRON-RUSK-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...LITCHFIELD...
AMERY...BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH
233 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY NOW IN EFFECT FROM 3 AM TO 10 AM CST
MONDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 3 AM TO 10 AM CST
MONDAY. 

* WIND CHILL VALUES...NEAR 25 BELOW ZERO.

* MAIN IMPACTS...EXPOSED SKIN MAY BECOME FROST BITTEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE TO DRESS APPROPRIATELY AND COVER EXPOSED...
SENSITIVE SKIN.

&&

$$
221 
WWUS43 KMPX 010313
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 PM CST SUN NOV 30 2014

...COLD WIND CHILLS TONIGHT THROUGH MONDAY MORNING...

.THE COMBINATION OF COLD AIR AND BREEZY NORTHWEST WINDS WILL
CREATE WIND CHILL VALUES NEAR 25 BELOW ZERO ACROSS CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT INTO MONDAY
MORNING.

MNZ041-042-047>049-054>057-064-011115-
/O.CON.KMPX.WC.Y.0026.141201T0600Z-141201T1600Z/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-YELLOW MEDICINE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
GRANITE FALLS
913 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY. 

* WIND CHILL VALUES...NEAR 25 BELOW ZERO.

* MAIN IMPACT...EXPOSED SKIN MAY BECOME FROST BITTEN WITH
  PROLONGED EXPOSURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE TO DRESS APPROPRIATELY AND COVER EXPOSED...
SENSITIVE SKIN.

&&

$$

MNZ043>045-050>053-058>063-065>070-073>078-WIZ014>016-023>028-
011115-
/O.CON.KMPX.WC.Y.0026.141201T0900Z-141201T1600Z/
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-
SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-
GOODHUE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...LITCHFIELD...
MONTICELLO...MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...
OLIVIA...HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...
HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...
BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...
EAU CLAIRE...ALTOONA
913 PM CST SUN NOV 30 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST
MONDAY. 

* WIND CHILL VALUES...NEAR 25 BELOW ZERO.

* MAIN IMPACT...EXPOSED SKIN MAY BECOME FROST BITTEN WITH
  PROLONGED EXPOSURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE TO DRESS APPROPRIATELY AND COVER EXPOSED...
SENSITIVE SKIN.

&&

$$

BORGHOFF
254 
WWUS43 KMPX 010917
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
317 AM CST MON DEC 1 2014

...COLD WIND CHILLS THROUGH LATE THIS MORNING...

.THE COMBINATION OF COLD AIR AND BREEZY NORTHWEST WINDS WILL
CREATE WIND CHILL VALUES NEAR 25 BELOW ZERO ACROSS MUCH OF CENTRAL
INTO SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH
DAYBREAK THIS MORNING.

MNZ041>045-047>070-073>078-WIZ014>016-023>028-011600-
/O.CON.KMPX.WC.Y.0026.000000T0000Z-141201T1600Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...
HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...
BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...
EAU CLAIRE...ALTOONA
317 AM CST MON DEC 1 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...NEAR 25 DEGREES BELOW ZERO.

* MAIN IMPACT...EXPOSED SKIN MAY BECOME FROST BITTEN WITH 
  PROLONGED EXPOSURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROSTBITE AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. MAKE SURE TO DRESS APPROPRIATELY AND COVER EXPOSED...
SENSITIVE SKIN.

&&

$$
075 
WWUS43 KMPX 011553
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
953 AM CST MON DEC 1 2014

...THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM AS WIND CHILL
VALUES CONTINUE TO MODERATE...

.THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM. WIND SPEEDS
CONTINUE TO DECREASE ACROSS THE AREA AS TEMPERATURES WARM. AS A
RESULT...WIND CHILL VALUES CONTINUE TO MODERATE.

MNZ041>045-047>070-073>078-WIZ014>016-023>028-011700-
/O.EXP.KMPX.WC.Y.0026.000000T0000Z-141201T1600Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...AMERY...BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...
HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...
BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...
EAU CLAIRE...ALTOONA
953 AM CST MON DEC 1 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 

* WIND CHILL VALUES...CONTINUE TO MODERATE AND ARE NO LONGER
  REACHING ADVISORY THRESHOLDS.

* OTHER IMPACTS...ACTUAL AIR TEMPERATURES AND WIND CHILLS REMAIN
  QUITE COLD. DRESS APPROPRIATELY FOR THE CONDITIONS.


$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Nov 29, 11:44 PM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Nov 29, 11:44 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1144 PM CST SAT NOV 29 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 312 PM CST SAT NOV 29 2014

BY MID AFTERNOON...BAGGY AND WEAK SURFACE LOW PRESSURE MOVING
ACROSS THE STATE FROM WEST TO EAST...WITH THE ARCTIC COLD FRONT
PUSHING INTO WESTERN MINNESOTA. ESSENTIALLY ALL AREAS WEST OF THE
TWIN CITIES METRO HAVE AT LEAST STARTED SHOWING A WESTERLY WIND.
IN THE NORTHWEST SECTION OF THE FA...IN THE GREATER ALEXANDRIA
AREA...THE TRUE POST FRONTAL WINDS HAVE ALREADY BEGUN. THE TURN TO
THE NORTHWEST WIND DIRECTION HAS HALTED THE WARMING
TEMPERATURES...WITH MUCH OF THE THAT AREA NOT ACTUALLY REACHING
THE FREEZING MARK. FURTHER SOUTH...THE WARM FRONT DID LIFT THROUGH
A PORTION OF SOUTHERN MINNESOTA...WITH MID 40S REACHED ALONG THE
I-90 CORRIDOR. IN WESTERN WISCONSIN AND FAR EASTERN MINNESOTA...AN
AREA OF STRATUS/FOG DEVELOPED AND PUSHED NORTH THROUGH THE
MORNING. THIS HAS SUPPRESSED TEMPERATURES IN WESTERN
WISCONSIN...BUT SKIES CONTINUE TO CLEAR THERE SO MOST OF THAT AREA
SHOULD HAVE NO PROBLEM GOING ABOVE FREEZING BEFORE THE FRONT
ARRIVES.

WITH THE ARCTIC FRONTAL PASSAGE...TEMPERATURES WILL SLOWLY DECREASE
BUT WONT PLUNGE IMMEDIATELY THIS EVENING.  THAT WILL COME MOSTLY
OVERNIGHT AS WILL A TIGHTER PRESSURE GRADIENT...SO EXPECT THE
GUSTINESS TO INCREASE OVERNIGHT. THE NORTHWEST WIND WILL BE
STRONGEST TOMORROW WITH WIDESPREAD SPEEDS OVER OF 15-25MPH WITH SOME
GUSTS TO 30MPH. WITH THE TEMPERATURES CRASHING...WIND CHILL VALUES
BELOW ZERO ARE EXPECTED THROUGH THE DAY. WITH SUCH DRY AIR IN PLACE
AND LIMITED MOISTURE...NO PRECIPITATION IS EXPECTED OTHER THAN A FEW
POSSIBLE FLURRIES BEING SQUEEZED OUT OF THE LOW LEVEL STRATUS DECK
/UNDERNEATH THE MID LEVEL DRY AIR/. THE CLOUDS CLEAR TOWARD SUNDAY
AFTERNOON...WITH THE COLD AND WIND BEING THE MAIN STORY INTO SUNDAY
NIGHT.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 312 PM CST SAT NOV 29 2014

ARCTIC HIGH PRES WILL PREVAIL SUN NIGHT THRU MON NIGHT...FOLLOWED
BY RETURN FLOW GOING INTO THE MIDDLE OF NEXT WEEK WITH MODERATING
TEMPERATURES. THE ONLY PRECIPITATION CONCERN COMES THU/THU NIGHT
WITH A WEAK SYSTEM COMING THROUGH THAT IS SHOWING LOW-CONFIDENCE
SOLUTIONS FOR NOT ONLY IF PRECIP IS TO OCCUR BUT ALSO P-TYPE.

HIGH PRES DROPPING IN FROM WRN CANADA WILL SLIDE EWD ACRS THE NRN
TIER STATES SUN NIGHT THEN OVER MN ON MON AND WI MON NIGHT. FRIGID
AIR ALOFT...TO THE TUNE OF -15 TO -20 DEG C AT H85...WILL MOVE
ACRS THE AREA SUN NIGHT INTO MON. WINDS WILL NOT SHUT DOWN
COMPLETELY SUN NIGHT INTO MON...ALLOWING NW 10-15KT WINDS TO
CONTINUE OVERNIGHT WITH A DECENT PRES GRADIENT CONTINUING AHEAD OF
THE INCOMING HIGH PRES AREA. WITH MIN TEMPS DROPPING TO -5 TO -10
DEG F FOR LOWS MON MRNG...WIND CHILLS WILL EASILY DROP TO THE -15
TO -25 DEG F RANGE FOR MON MRNG. THIS WILL EASILY BE THE COLDEST
WIND CHILLS EXPERIENCED THIS SEASON...AND IS VERY CLOSE TO WIND
ADVY CRITERIA. NOT LOOKING FOR ANY WIND CHILLS BELOW -30 DEG F SO
HAVE OPTED TO ADD MENTION OF THE WIND CHILLS IN THE HAZARDOUS WX
OUTLOOK /HWO/ AND LEAVE THINGS AT THAT POINT ATTM. MON WILL BE THE
COLDEST DAY OF THE UPCOMING WEEK WITH HIGH TEMPS IN THE SINGLE
DIGITS AREA-WIDE...EXCEPT POSSIBLY HITTING DOUBLE-DIGITS NEAR THE
SD BORDER.

HIGH PRES WILL SLIDE OFF TO THE E MON NIGHT INTO TUE...ALLOWING A
WARMER SLY FLOW TO START MODERATING TEMPS GOING INTO THE REST OF
THE WEEK. A WEAK CDFNT LOOKS TO APPROACH FROM THE W BEHIND THIS
HIGH BUT IT WILL BE ANCHORED BY ONE LOW PRES CENTER WELL N INTO
CANADA AND ANOTHER LOW PRES CENTER OVER THE TX/OK PANHANDLES. BOTH
LOWS ARE TOO FAR AWAY TO HAVE ANY SIGNIFICANT IMPACT OTHER THAN AN
INCRS IN CLOUD COVER. SOME MODELS TRY TO SQUEEZE OUT A HUNDREDTH
OR SO OVER THE NRN TIER OF THE WFO MPX CWFA TUE BUT THERE IS NOT A
LOT OF EVIDENCE TO SUPPORT PRECIP...EVEN FLURRIES...SO HAVE
CONTINUED A DRY FCST. THE LONGWAVE UPR LEVEL TROF PUSHING THIS
FRONT ALONG WILL SWING THRU THE UPR MISS RIVER VALLEY DURG THE DAY
WED...AGAIN FOLLOWED BY HIGH PRES FOR WED NIGHT.

THE MAIN CONCERN FOR PRECIP COMES THU INTO THU NIGHT AS A
DEVELOPING SRN PLAINS LOW PRES CENTER TRIES TO PUSH N WHILE A
SHORTWAVE TROF AXIS SHIFTS EWD THRU THE CENTRAL CONUS. THERE IS
SOME AGREEMENT AMONG THE GFS/EC/GEM THAT A WEAK SFC TROF WILL PUSH
THRU THE UPR MISS RIVER VALLEY THU INTO THU EVE...WITH JUST ENOUGH
MOISTURE TO PRODUCE PRECIP. MODEL RUN CONSISTENCY IS NOT GREAT BUT
ENOUGH TO WARRANT SLGT CHC POPS FOR THE ENTIRE CWFA. THE NEXT
CONCERN BECOMES P-TYPE. ALL MODELS INDICATE VIRTUALLY NO WARM AIR
ALOFT TO PROMOTE -IP OR LEGITIMATE -FZRA. HOWEVER...MAINLY THE GFS
SHOWS THAT THERE MAY BE A LACK OF ICE PRESENT ALOFT /OR DRY AIR
ALOFT/. THIS WOULD GIVE RISE TO THE IDEA OF -FZDZ ALONG WITH -SN.
HOWEVER...WITH MODEL AGREEMENT NOT VERY HIGH ALONG WITH
CONFLICTING IDEAS ABOUT MOISTURE ALOFT...HAVE HELD OFF THE MENTION
OF -FZDZ AND AM ADVERTISING SOLELY -SN ATTM. THIS IS ALSO AFTER
COLLAB WITH SURROUNDING OFFICES. THIS THINKING MAY STILL CHANGE IN
LATER FCSTS. AFTER THU NIGHT...HIGH PRES ONCE AGAIN REGAINS
CONTROL AND DRY WX IS EXPECTED FOR THE END OF THE WEEK.

AS FOR TEMPS AFTER TUE...HIGHS WILL GENERALLY RANGE FROM THE UPR
TEENS TO UPR 20S AS TEMPS AT ALL LOW- AND MID- LEVELS INCRS BUT AM
NOT LOOKING FOR HIGHS TO HIT THE FREEZING MARK BEFORE THE END OF
THE WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1139 PM CST SAT NOV 29 2014

MVFR CIGS EXTEND ACROSS JUST ABOUT ALL OF SOUTHERN MINNESOTA...BUT
THERE ARE SEVERAL BREAKS DEVELOPING ACROSS CENTRAL SECTIONS OF THE
STATE. FOG HAD DEVELOPED EARLIER ACROSS WESTERN WI WHICH LED TO
IFR/LIFR CONDITIONS. THOSE HAVE IMPROVED A BIT BUT MVFR CONDITIONS
WILL CONTINUE THROUGH THE REST OF THE NIGHT. VFR RETURNS AREA WIDE
BY SUNDAY MORNING.

KMSP...MVFR CIGS EXPECTED ON AND OFF FOR MUCH OF THE OVERNIGHT...BUT
VFR CONDITIONS WILL ARRIVE SUNDAY MORNING AND PERSIST THROUGH THE
REST OF THE PERIOD.

/OUTLOOK FOR KMSP/
MON...VFR. WINDS LGT/VAR BECOMING S 5-15KT LATE.
TUE...VFR. WINDS S 10KT.
WED...VFR. WINDS NW AT 5-10KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...SPD
LONG TERM...JPC
AVIATION...BORGHOFF
Hazardous weather outlook, Nov 29, 4:11 PM CST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
411 PM CST SAT NOV 29 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
302215-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
411 PM CST SAT NOV 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

VERY COLD AIR WILL MOVE INTO THE AREA STARTING SUNDAY AND PERSIST
THROUGH MONDAY. IN PARTICULAR...LOW TEMPERATURES EARLY MONDAY
MORNING WILL LIKELY FALL INTO THE SINGLE DIGITS BELOW ZERO. WITH
NORTHWEST WINDS OF 10 TO 15 MPH EXPECTED AT THAT TIME...WIND CHILL
VALUES AROUND DAYBREAK MONDAY MORNING ARE EXPECTED TO FALL TO 15
TO 25 DEGREES BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.